U.S. doctors online nowAsk doctors free
India
A female asked:

I had a period delay pill and had protected sex butnow i got periods for a day only, usually i have 4 days long.what could be the possible reason?

1 doctor answer1 doctor weighed in
Dr. Joan Gelin
Emergency Medicine 25 years experience
Vaginal bleeding: It is difficult to answer your concerns because : your body may be undergoing some type of stress (cold virus, physical stress like not sleeping enough, emotional stress from daily living, etc...) which could change your cycle dates. It could be irregular vaginal bleeding or something more serious. Please have a pelvic exam & discussion with your GYN physician. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.